# SDR REXA2022032200476

- Difficulty date: February 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: CC670756044
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS #2 OUTBOARD BRAKE ACCUMULATOR FWD INBOARD AND OUTBOARD MOUNTING BRACKET ARE CRACKED - R&R HYD SYS #2 ACCUMULATOR FWD INBOARD AND OUTBOARD MOUNT BRACKETS P.N. CC670-75604-3 AND CC67-75604-4 IAW CRJ 900 SRM 51-42-21-001-001-A01
